VOL. 17 · NO. 1 | June 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Tsukuba J. Math. 17 (1), (June 1993)
No abstract available
Articles
Katsuaki Yoshida
Tsukuba J. Math. 17 (1), 1-33, (June 1993) DOI: 10.21099/tkbjm/1496162126
No abstract available
Ryuji Sasaki
Tsukuba J. Math. 17 (1), 35-41, (June 1993) DOI: 10.21099/tkbjm/1496162127
No abstract available
Koichi Kawada
Tsukuba J. Math. 17 (1), 43-57, (June 1993) DOI: 10.21099/tkbjm/1496162128
No abstract available
Boris A. Pasynkov, Koichi Tsuda
Tsukuba J. Math. 17 (1), 59-70, (June 1993) DOI: 10.21099/tkbjm/1496162129
No abstract available
J. L. Garcia
Tsukuba J. Math. 17 (1), 71-76, (June 1993) DOI: 10.21099/tkbjm/1496162130
No abstract available
Kazuhiko Hirata, Yasukazu Yamashiro
Tsukuba J. Math. 17 (1), 77-84, (June 1993) DOI: 10.21099/tkbjm/1496162131
No abstract available
Masatake Miyake
Tsukuba J. Math. 17 (1), 85-98, (June 1993) DOI: 10.21099/tkbjm/1496162132
No abstract available
Takeshi Nozawa
Tsukuba J. Math. 17 (1), 99-113, (June 1993) DOI: 10.21099/tkbjm/1496162133
No abstract available
Dieter Happel
Tsukuba J. Math. 17 (1), 115-130, (June 1993) DOI: 10.21099/tkbjm/1496162134
No abstract available
Xiao Jie, Zhang Pu
Tsukuba J. Math. 17 (1), 131-141, (June 1993) DOI: 10.21099/tkbjm/1496162135
Mitsuhiro Itoh
Tsukuba J. Math. 17 (1), 143-158, (June 1993) DOI: 10.21099/tkbjm/1496162136
No abstract available
Nobutaka Tsukada
Tsukuba J. Math. 17 (1), 159-167, (June 1993) DOI: 10.21099/tkbjm/1496162137
No abstract available
Osamu Ikawa
Tsukuba J. Math. 17 (1), 169-188, (June 1993) DOI: 10.21099/tkbjm/1496162138
No abstract available
Juan de Dios Perez
Tsukuba J. Math. 17 (1), 189-191, (June 1993) DOI: 10.21099/tkbjm/1496162139
M. Takane, la Pena J.A. de
Tsukuba J. Math. 17 (1), 193-200, (June 1993) DOI: 10.21099/tkbjm/1496162140
No abstract available
K.A. Hardie, K.H. Kamps
Tsukuba J. Math. 17 (1), 201-220, (June 1993) DOI: 10.21099/tkbjm/1496162141
Katsuaki Yoshida
Tsukuba J. Math. 17 (1), 221-249, (June 1993) DOI: 10.21099/tkbjm/1496162142
No abstract available
Takakazu Mori, Yoshiki Tsujii, Mariko Yasugi
Tsukuba J. Math. 17 (1), 251-265, (June 1993) DOI: 10.21099/tkbjm/1496162143
No abstract available
Naoyuki Koike
Tsukuba J. Math. 17 (1), 267-286, (June 1993) DOI: 10.21099/tkbjm/1496162144
Bang-yen Chen, Susumu Ishikawa
Tsukuba J. Math. 17 (1), 287-298, (June 1993) DOI: 10.21099/tkbjm/1496162145
Back to Top